Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 33, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Apr 19, 2019, 6:10 PM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 6:10 PM EDT (22:10 UTC)
- Expired
- Apr 19, 2019, 6:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Norfolk radar (KAKQ), 90 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:14 PM EDT | TORNADO | 2 Ese Battleboro, NC | CORRECTS PREVIOUS TORNADO REPORT FROM 3 SSE WHITAKERS. EF-1 TORNADO CONFIRMED, TOUCHING DOWN ESE OF BATTLEBORO CAUSING INTERMITTENT TREE AND STRUCTURAL DAMAGE AS IT PROGRESSED NORTHEAST FOR 10.57 MILES, LIFTING ROUGHLY 11 MINUTES LATER. MAX WINDS WERE ESTIMATE |
| Apr 19, 6:16 PM EDT | TORNADO | 3 Sse Whitakers, NC | EF-1 TORNADO CONFIRMED, TOUCHING DOWN SE OF WHITAKERS CAUSING INTERMITTENT TREE AND STRUCTURAL DAMAGE AS IT PROGRESSED NORTHEAST FOR 8.8 MILES, LIFTING ROUGHLY 9 MINUTES LATER. MAX WINDS WERE ESTIMATED TO BE 95 TO 105MPH WITH A MAXIMUM PATH WIDTH OF 75 YARDS. |
| Apr 19, 6:18 PM EDT | TORNADO | 1 E Whitakers, NC | EMR DAMAGE REPORTS ALONG WITH A RADAR INDICATED TORNADO DEBRIS SIGNATURE SHOWS A SUSPECTED TORNADO TOUCHDOWN NEAR THE INTERSECTION OF HIGHWAY 33 AND SPEIGHTS CHAPEL ROAD. AT THIS LOCATION, SEVERAL STRUCTURES WERE DAMAGED, INCLUDING A MOBILE HOME DISLODGED FROM |
| Apr 19, 6:31 PM EDT | TSTM WND DMG | 5 Sw South Weldon, NC | STRAIGHT-LINE THUNDERSTORM WINDS CREATED A SWATH OF UPROOTED AND SNAPPED PINE TREES ALONG THE SOUTHBOUND LANES OF INTERSTATE 95 NEAR THE AURELIAN SPRINGS ROAD OVERPASS. |
| Apr 19, 6:34 PM EDT | TORNADO | 2 Ssw South Weldon, NC | AN EF-1 TORNADO TOUCHED DOWN JUST SW OF WELDON NC ON APRIL 19TH, 2019. THE TORNADO REMAINED ON THE GROUND FOR FOUR MINUTES, OR JUST OVER 5 MILES, PRODUCING INTERMITTENT TREE AND MINOR STRUCTURAL DAMAGE, PRIMARILY AS IT PASSED THROUGH THE CITIES OF SOUTH WELDON |
| Apr 19, 6:38 PM EDT | TORNADO | Weldon, NC | ONGOING NWS SURVEY CONFIRMS A SWATH OF TORNADO DAMAGE IMPACTING PORTIONS OF SOUTH WELDON AND WELDON, NC, WITH THE DAMAGE PATH CONTINUING NORTHEASTWARD INTO NORTHAMPTON COUNTY. PRIMARY DAMAGE INDICATORS ARE UPROOTED AND SNAPPED TREES ALONG WITH MINOR STRUCTURAL |
| Apr 19, 6:40 PM EDT | TSTM WND GST 47 | 1 Sw Rosemary, NC | WEATHER UNIT AT HALIFAX COUNTY AIRPORT MEASURED A WIND GUST OF 47 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157
WFUS52 KRAH 192210
TORRAH
NCC065-083-127-192245-
/O.NEW.KRAH.TO.W.0033.190419T2210Z-190419T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
610 PM EDT FRI APR 19 2019
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northeastern Nash County in central North Carolina...
Northwestern Edgecombe County in central North Carolina...
Central Halifax County in central North Carolina...
* Until 645 PM EDT
* At 610 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Dortches, or near Rocky Mount, moving north at 70
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Rocky Mount, Roanoke Rapids, Halifax, Dortches, Enfield, Weldon,
Whitakers, Battleboro, South Weldon and Rosemary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3648 7768 3648 7765 3644 7762 3641 7755
3637 7755 3635 7758 3634 7759 3632 7757
3630 7754 3632 7744 3629 7741 3626 7741
3624 7738 3621 7739 3620 7737 3591 7775
3599 7788 3649 7771
TIME...MOT...LOC 2210Z 198DEG 61KT 3604 7780
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAH4 follow-up statements
512
WWUS52 KRAH 192217
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
617 PM EDT FRI APR 19 2019
NCC065-083-127-192245-
/O.CON.KRAH.TO.W.0033.000000T0000Z-190419T2245Z/
Nash NC-Edgecombe NC-Halifax NC-
617 PM EDT FRI APR 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHEASTERN NASH...NORTHWESTERN EDGECOMBE AND CENTRAL HALIFAX
COUNTIES...
At 617 PM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Dortches, or 14 miles north of
Rocky Mount, moving north at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roanoke Rapids, Halifax, Enfield, Weldon, Whitakers, Battleboro,
South Weldon, Rosemary, Tillery and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3648 7768 3648 7765 3644 7762 3641 7755
3637 7755 3635 7758 3634 7759 3632 7757
3630 7754 3632 7744 3629 7741 3626 7741
3624 7738 3621 7739 3620 7737 3598 7766
3607 7785 3649 7771
TIME...MOT...LOC 2217Z 198DEG 61KT 3615 7775
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAH666
WWUS52 KRAH 192226
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
626 PM EDT FRI APR 19 2019
NCC065-127-192236-
/O.CAN.KRAH.TO.W.0033.000000T0000Z-190419T2245Z/
Nash NC-Edgecombe NC-
626 PM EDT FRI APR 19 2019
...THE TORNADO WARNING FOR NORTHEASTERN NASH AND NORTHWESTERN
EDGECOMBE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until midnight EDT for central
North Carolina.
LAT...LON 3648 7765 3644 7762 3641 7755 3637 7755
3634 7759 3631 7757 3630 7754 3632 7744
3629 7741 3626 7741 3624 7738 3621 7739
3620 7737 3610 7757 3611 7762 3613 7764
3614 7766 3623 7780 3649 7771
TIME...MOT...LOC 2226Z 198DEG 61KT 3630 7769
$$
NCC083-192245-
/O.CON.KRAH.TO.W.0033.000000T0000Z-190419T2245Z/
Halifax NC-
626 PM EDT FRI APR 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL
HALIFAX COUNTY...
At 626 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Halifax, moving north at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roanoke Rapids, Halifax, Enfield, Weldon, South Weldon, Rosemary,
Tillery and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3648 7765 3644 7762 3641 7755 3637 7755
3634 7759 3631 7757 3630 7754 3632 7744
3629 7741 3626 7741 3624 7738 3621 7739
3620 7737 3610 7757 3611 7762 3613 7764
3614 7766 3623 7780 3649 7771
TIME...MOT...LOC 2226Z 198DEG 61KT 3630 7769
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAH015
WWUS52 KRAH 192231
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
631 PM EDT FRI APR 19 2019
NCC083-192245-
/O.CON.KRAH.TO.W.0033.000000T0000Z-190419T2245Z/
Halifax NC-
631 PM EDT FRI APR 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL
HALIFAX COUNTY...
At 631 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Roanoke Rapids, moving north at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roanoke Rapids, Halifax, Weldon, South Weldon, Rosemary, Tillery and
Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3648 7765 3644 7762 3641 7755 3637 7755
3634 7759 3631 7757 3630 7754 3632 7744
3629 7741 3626 7741 3624 7738 3621 7739
3620 7737 3612 7752 3631 7775 3649 7771
TIME...MOT...LOC 2231Z 198DEG 61KT 3639 7765
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BAH768
WWUS52 KRAH 192239
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
639 PM EDT FRI APR 19 2019
NCC083-192249-
/O.EXP.KRAH.TO.W.0033.000000T0000Z-190419T2245Z/
Halifax NC-
639 PM EDT FRI APR 19 2019
...THE TORNADO WARNING FOR CENTRAL HALIFAX COUNTY WILL EXPIRE AT 645
PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until midnight EDT for central
North Carolina.
LAT...LON 3648 7765 3644 7762 3641 7755 3637 7755
3634 7759 3631 7757 3630 7754 3632 7744
3629 7741 3626 7741 3624 7738 3621 7739
3620 7737 3612 7752 3631 7775 3649 7771
TIME...MOT...LOC 2239Z 198DEG 61KT 3652 7760
$$
BAHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 19, 5:40 PM EDT, 30 minutes earlier.
Area forecast discussion, Apr 19, 5:40 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 540 PM EDT Fri Apr 19 2019 .SYNOPSIS... Enhanced southerly flow will continue to strengthen this morning between a Bermuda high to our east and a strengthening mid latitude cyclone to our west. A related cold front will cross central NC Friday night, spreading strong to severe thunderstorms. A mid and upper level low will then linger over the central Appalachians and middle Atlantic states through the weekend with surface high pressure set to push in from the southwest on Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 215 PM Friday... ...Significant severe weather event likely through this evening... The second round of showers and thunderstorms is moving into the western edge of central NC as of 2 PM. As per the SPC mesoanalysis page, CAPE is in the 500-1000 J/Kg range, with Bulk Shear values of 55-65 kts. 0-3 km SRH is roughly 200-250 m^2/s^2. Lapse rates aren't terribly impressive. PWAT's are roughly 1.0-1.5" from west to east across the area. SRH is expected to increase over the next few hours. The CAPE has decreased in response to the earlier convection, however some recovery is possible ahead of the line, especially if the sun breaks out at all. Based on current radar and the above parameters, there could be three successive rounds of convection move through the area between 2 PM and 12 AM. Damaging winds, isolated tornadoes and possibly some hail are all possible with the storms. Also, given the available moisture there is also the possibility for flash flooding, especially in urban areas. Emergency Action plans should already be in place. Know where your safe place is! If a warning is issued for your location take shelter! Also, have multiple ways to receive watches and warnings. Please check on your nearby family members and neighbors to ensure they are also prepared. Tonight...the strong/severe storms should be exiting the area around or shortly after midnight as the cold front pushes through central NC. Some additional showers are possible as the upper low swings through the region, primarily across the far northwestern portions of the area. Lows will depend on fropa timing and lingering clouds, however for now expect lows around 50 degrees northwest to around 60 degrees east. Wind gusts should taper off behind the front, however sustained winds around 15 kts will likely continue through the overnight hours. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 440 PM Friday... A mature deep upper level low over eastern KY will migrate slowly east into WV Saturday night. While central NC will initially be in the dry slow associated with the mature low, strong cyclonic flow interacting with available low level moisture will result in a broken/overcast stratocu field by late morning, persisting well into the afternoon. With heating, expect scattered showers to develop with the greatest concentration over the NW Piedmont, and less so over the Sandhills and southern Coastal Plain. While the bilk of the showers will dissipate with loss of heating, continued cyclonic flow will maintain a small threat for a shower across the northern counties into Saturday night. Due to the presence of the deep low, it will remain breezy across central NC Saturday. Anticipate gusts 25 to 35 mph with the strongest expected across the Sandhills and Coastal Plain where partial sun will aid to mix the stronger winds to the surface. The upper level low will drift east Sunday from WV into VA, maintaining a cyclonic flow, though weaker, over central NC. Still expect a few showers across the NE Piedmont, mainly during the afternoon hours, though quickly dissipating with loss of heating. Presence of the upper level low in our vicinity and its associated cool pool of air will result in cooler than normal temperatures through Sunday. Highs Saturday should vary from the upper 50s NW to the upper 60s SE, and the 60s Sunday. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 540 PM Friday... The upper level low lifts away from the Mid Atlantic Monday into Tuesday, resulting in rising mid/upper level heights and a milder air mass regime. A s/w in the northern stream will drag a weak sfc cold front into central NC on Wednesday. Expect an increase in cloudiness along with a small threat for a shower though convergence appears weak and overall moisture depth marginal at best. Tranquil weather expected Thu while the deep upper level low over the ARKLATEX migrates into the Deep South Friday. Associated upper divergence, strong onshore moisture fetch, and a weak sfc front dropping southward from VA will increase the threat for showers and a few thunderstorms. Temperatures through the work week will average near to above normal. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 130 PM Friday... 24 hour TAF period: A narrow window of high-end MVFR to VFR conditions will occur between the showers that moved through central NC this morning and the more intense line of storms expected to cross the area this aft/eve. However, winds will be strong and gusty, even in the absence of showers/storms. Sustained southerly winds of around 15 kts with gusts of 25-35 kts are expected. As the line of storms moves through, cigs will lower into the IFR/MVFR range while periods of visbys in the LIFR to MVFR range are anticipated. Winds with the strong storms will increase to sustained 20+ kts with gusts of 40+ kts. Main threats will be damaging winds and tornadoes accompanied by heavy downpours. Some hail cannot be ruled out. -KC The severe convection will exit the the area this evening/early overnight as the cold front crosses cntl NC. Expect a wind shift to swly and continued breezy conditions for much of the night. In such, somewhat atypical regimes of post-frontal swly flow, low level drying is not as significant as the climatologically more typical wly or nwly post-frontal flow regimes; and as such, some patchy MVFR ceilings may linger through early Sat. -MWS/KC Looking ahead: The lingering presence of a mid-upr level low in the vicinity of the Appalachians will maintain a risk of mainly diurnal showers and storms Sat-Sun. A prolonged period of largely VFR conditions is then expected through mid-week. -MWS/KC && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for NCZ009>011- 026>028-041>043-077-078-085-086-088-089. && SYNOPSIS...Haines/JM NEAR TERM...Haines/JM SHORT TERM...WSS LONG TERM...WSS AVIATION...JM/MWS
Hazardous weather outlook, Apr 19, 1:20 PM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 120 PM EDT Fri Apr 19 2019 NCZ007-008-021>025-038>040-073>076-083-084-201730- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 120 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Winds will be quite strong well ahead of the storms. Gusts between 30 and 35 mph from the south will be common. Severe thunderstorms will be likely this afternoon and evening, primarily between 12 PM and 10 PM. The main severe weather hazards will be damaging straight-line winds, large hail, torrential downpours, and a few tornadoes. An isolated strong and long track tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ009>011-026>028-042-043-078-088-089-201730- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne- Cumberland-Sampson- 120 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Winds will be quite strong well ahead of the storms. Gusts between 30 and 35 mph from the south will be common. Severe thunderstorms will be likely this afternoon and evening, primarily between 12 PM and 10 PM. The main severe weather hazards will be damaging straight-line winds, large hail, torrential downpours, and a few tornadoes. An isolated strong and long track tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ041-077-085-086-201730- Wake-Harnett-Scotland-Hoke- 120 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Winds will be quite strong well ahead of the storms. Gusts between 30 and 35 mph from the south will be common. Severe thunderstorms will be likely this afternoon and evening, primarily between 12 PM and 10 PM. The main severe weather hazards will be damaging straight-line winds, large hail, torrential downpours, and a few tornadoes. An isolated strong and long track tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Apr 19, 5:46 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
546 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 4 ENE TEER 35.97N 79.16W
04/19/2019 ORANGE NC BROADCAST MEDIA
MEDIA REPORTED TREES REPORTED. TIME
ESTIMATED BY RADAR.
&&
CCLocal storm report, Apr 19, 5:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
548 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM TSTM WND DMG 2 W KITTRELL 36.22N 78.49W
04/19/2019 VANCE NC 911 CALL CENTER
TREE DOWN AT 900 CHARLIE GRISSOM RD BLOCKING
THE ROAD.
&&
JFDLocal storm report, Apr 19, 5:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
549 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 4 ENE TEER 35.97N 79.17W
04/19/2019 ORANGE NC BROADCAST MEDIA
TREES AND POWER LINES DOWN ALONG DODSONS
CROSS ROADS. TIME ESTIMATED BY RADAR.
&&
CCLocal storm report, Apr 19, 5:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
553 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM TSTM WND DMG 1 SSE GILLBURG 36.27N 78.37W
04/19/2019 VANCE NC 911 CALL CENTER
TREE TOOK DOWN TWO POWER LINES AT 120
GILLBURG ESTATES CT.
&&
JFDLocal storm report, Apr 19, 6:00 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG HENDERSON 36.32N 78.41W
04/19/2019 VANCE NC 911 CALL CENTER
LARGE TREE DOWN ON POWER LINE AT S GARNETT
ST AND W JENNETTE AVE IN HENDERSON.
&&
JFDLocal storm report, Apr 19, 6:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 3 NNE SUMMERFIELD 36.24N 79.87W
04/19/2019 GUILFORD NC EMERGENCY MNGR
DOWNED TREES REPORTED NEAR LAKE BRANDT ROAD.
TIME ESTIMATED BY RADAR.
&&
CCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:07 AM EDT | Wind Advisory | RAH | Cumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke and 9 more | 14 hr |
| Apr 19, 9:45 AM EDT | Tornado Warning | RAH | Alamance, Orange, Person | 45 min |
| Apr 19, 10:25 AM EDT | Special Weather Statement | RAH | Person | 35 min |
| Apr 19, 10:53 AM EDT | Special Weather Statement | RAH | Wayne, Wilson | 52 min |
| Apr 19, 10:54 AM EDT | Special Weather Statement | RAH | Vance | 66 min |
| Apr 19, 11:05 AM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 13 min |
| Apr 19, 11:21 AM EDT | Special Weather Statement | RAH | Johnston | 24 min |
| Apr 19, 11:26 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake, Wayne, Wilson | 34 min |
| Apr 19, 11:29 AM EDT | Special Weather Statement | RAH | Sampson | 46 min |
| Apr 19, 11:30 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 60 min |
| Apr 19, 11:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Apr 19, 11:50 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 40 min |
| Apr 19, 11:55 AM EDT | Special Weather Statement | RAH | Franklin | 65 min |
| Apr 19, 12:08 PM EDT | Special Weather Statement | RAH | Franklin, Vance, Warren | 52 min |
| Apr 19, 12:15 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| Apr 19, 12:21 PM EDT | Special Weather Statement | RAH | Johnston, Wayne, Wilson | 39 min |
| Apr 19, 12:33 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wayne, Wilson | 42 min |
| Apr 19, 1:04 PM EDT | Special Weather Statement | RAH | Halifax, Nash | 41 min |
| Apr 19, 1:08 PM EDT | Special Weather Statement | RAH | Edgecombe | 67 min |
| Apr 19, 1:51 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Montgomery, Richmond, Stanly | 54 min |
| Apr 19, 2:21 PM EDT | Tornado Warning | RAH | Montgomery, Moore, Randolph | 24 min |
| Apr 19, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 49 min |
| Apr 19, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 61 min |
| Apr 19, 2:32 PM EDT | Special Weather Statement | RAH | Sampson | 28 min |
| Apr 19, 2:38 PM EDT | Special Weather Statement | RAH | Wayne | 52 min |
| Apr 19, 2:45 PM EDT | Tornado Warning | RAH | Sampson | 30 min |
| Apr 19, 2:46 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Guilford, Randolph | 29 min |
| Apr 19, 2:47 PM EDT | Tornado Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 28 min |
| Apr 19, 3:06 PM EDT | Tornado Warning | RAH | Sampson | 24 min |
| Apr 19, 3:13 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Moore, Randolph | 32 min |
| Apr 19, 3:14 PM EDT | Tornado Warning | RAH | Alamance, Guilford | 31 min |
| Apr 19, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 30 min |
| Apr 19, 3:17 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 58 min |
| Apr 19, 3:24 PM EDT | Tornado Warning | RAH | Wayne | 21 min |
| Apr 19, 3:29 PM EDT | Tornado Warning | RAH | Sampson, Wayne | 16 min |
| Apr 19, 3:35 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Apr 19, 3:40 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 48 min |
| Apr 19, 3:43 PM EDT | Tornado Warning | RAH | Wayne, Wilson | 32 min |
| Apr 19, 3:47 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Lee, Moore, Orange and 1 more | 58 min |
| Apr 19, 3:51 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Orange | 24 min |
| Apr 19, 3:52 PM EDT | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Moore | 23 min |
| Apr 19, 3:58 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 62 min |
| Apr 19, 4:00 PM EDT | Tornado Warning | RAH | Durham, Orange | 30 min |
| Apr 19, 4:04 PM EDT | Special Weather Statement | RAH | Person | 26 min |
| Apr 19, 4:08 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 37 min |
| Apr 19, 4:10 PM EDT | Tornado Warning | RAH | Cumberland, Harnett | 35 min |
| Apr 19, 4:11 PM EDT | Tornado Warning | RAH | Cumberland, Harnett | 34 min |
| Apr 19, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 51 min |
| Apr 19, 4:13 PM EDT | Tornado Warning | RAH | Chatham, Durham, Orange | 32 min |
| Apr 19, 4:15 PM EDT | Severe Thunderstorm Warning | RAH | Person | 45 min |
| Apr 19, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 29 min |
| Apr 19, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 57 min |
| Apr 19, 4:18 PM EDT | Tornado Warning | RAH | Person | 8 min |
| Apr 19, 4:26 PM EDT | Tornado Warning | RAH | Durham, Orange, Person | 34 min |
| Apr 19, 4:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Johnston, Lee and 4 more | 59 min |
| Apr 19, 4:37 PM EDT | Tornado Warning | RAH | Granville, Person | 23 min |
| Apr 19, 4:39 PM EDT | Tornado Warning | RAH | Harnett | 36 min |
| Apr 19, 4:45 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Wake | 60 min |
| Apr 19, 4:47 PM EDT | Special Weather Statement | RAH | Halifax | 58 min |
| Apr 19, 4:50 PM EDT | Tornado Warning | RAH | Orange | 25 min |
| Apr 19, 4:52 PM EDT | Tornado Warning | RAH | Durham, Granville, Orange, Person | 53 min |
| Apr 19, 5:02 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 28 min |
| Apr 19, 5:20 PM EDT | Tornado Warning | RAH | Johnston | 25 min |
| Apr 19, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Johnston, Nash, Sampson, Vance and 3 more | 63 min |
| Apr 19, 5:44 PM EDT | Tornado Warning | RAH | Granville, Vance, Warren | 31 min |
| Apr 19, 6:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 75 min |
| Apr 19, 6:05 PM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 40 min |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.